4 doctors weighed in:
With painful periods w/large clots, the ob gyn did a endometrial biopsy. After 4 days, i'm still spotting/bleeding w/pain after walking little. Ideas?
4 doctors weighed in

Dr. Renee Harris
Obstetrics & Gynecology
1 doctor agrees
In brief: Unsure
It may be related to the biopsy, or from whatever is causing your heavy bleeding.
If you are having fever, you should call your doctor soon. If no fever, some Ibuprofen or tylenol (acetaminophen) if you are not allergic should help.

In brief: Unsure
It may be related to the biopsy, or from whatever is causing your heavy bleeding.
If you are having fever, you should call your doctor soon. If no fever, some Ibuprofen or tylenol (acetaminophen) if you are not allergic should help.
Dr. Renee Harris
Dr. Renee Harris
Thank
Dr. LUIS IRIZARRY
Family Medicine
1 doctor agrees
In brief: See your gyn
See your gyn. That's what i would do.
Gyn is in a better position to evaluate, and manage this particular issue.

In brief: See your gyn
See your gyn. That's what i would do.
Gyn is in a better position to evaluate, and manage this particular issue.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors